# SDR R61A201302130153

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 21,958 hours, 16,309 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: SMS70741
- Condition: Broken
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT FROM DCA TO BDL CREW REPORTED WING ANTI-ICE FAIL WHILE IN ICING CONDITIONS.  CREW RETURNED TO DCA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED INTERCONNECTION HOSE PER EMB AMM AND OPS CHECKED GOOD.
